National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applied categorical structures(1,487)
ISSN: 0927-2852
1    
Secure Generators of q-Valued Pseudo-random Sequences on Arithmetic Polynomials 会议论文

Advances in Intelligent Systems and Computing  ISSN:2194-5357,3030033139,9783030033132  Publication-Date:2019  Volume:889  Page:295-306  

Finko Oleg;   Dichenko Sergey;   Samoylenko Dmitry;  

问图书馆员

2    
Distributive Laws via Admissibility 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:6  Page:567-617  

Walker Charles;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

3    
Crossed Modules of Monoids I: Relative Categories 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:6  Page:641-662  

Böhm;   ;   Gabriella,;  

文摘信息 问图书馆员

4    
Compact Hausdorff Spaces with Relations and Gleason Spaces 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:6  Page:663-686  

Bezhanishvili G;   Gabelaia D;   Harding J;   Jibladze M;  

文摘信息 问图书馆员

5    
Neighbourhood Operators: Additivity, Idempotency and Convergence 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:6  Page:703-721  

Razafindrakoto A;  

文摘信息 问图书馆员

6    
Maximal Lindelöf Locales 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:6  Page:687-702  

Dube Themba;  

文摘信息 问图书馆员

7    
Extracting a $$\Sigma $$ Σ -Mal’tsev ( $$\Sigma $$ Σ -Protomodular) Structure from a Mal’tsev (Protomodular) Subcategory 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:6  Page:619-640  

Bourn Dominique;  

文摘信息 问图书馆员

8    
Extracting a [summation over ] -Mal'tsev ( [summation over Structure from a Mal'tsev Subcategory 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:6  Page:619  

Bourn Dominique;  

文摘信息 问图书馆员

9    
Intrinsic Schreier Split Extensions 期刊论文

Applied Categorical Structures     ISSN:0927-2852  

Montoli Andrea;   Rodelo Diana;   Van der Linden Tim;  

问图书馆员

10    
Functors and Morphisms Determined by Subcategories 期刊论文

Applied Categorical Structures     ISSN:0927-2852  

Zhu Shijie;  

问图书馆员

11    
Pro-compactly Finite MV-Algebras 期刊论文

Applied Categorical Structures     ISSN:0927-2852  

Kianpi Maurice;   Nganou Jean B;  

问图书馆员

12    
The Vietoris Monad and Weak Distributive Laws 期刊论文

Applied Categorical Structures     ISSN:0927-2852  

Garner Richard;  

问图书馆员

13    
A Unified Classification Theorem for Mal’tsev-Like Categories 期刊论文

Applied Categorical Structures     ISSN:0927-2852  

Martins-Ferreira Nelson;  

问图书馆员

14    
Hom–Tensor Categories and the Hom–Yang–Baxter Equation 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:4  Page:323-363  

Panaite Florin;   Schrader Paul T;   Staic Mihai D;  

被引频次:1

文摘信息 问图书馆员

15    
The Universal Property of Infinite Direct Sums in $$\hbox {C}^$$ C ∗ -Categories and $$\hbox {W}^$$ W ∗ -Categories 期刊论文

Applied Categorical Structures     ISSN:0927-2852  

Fritz Tobias;   Westerbaan Bas;  

问图书馆员

16    
Cofibrantly Generated Lax Orthogonal Factorisation Systems 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:5  Page:463-492  

López;   Franco;   ;   Ignacio,;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

17    
On the Degree in Categories of Complexes of Fixed Size 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:5  Page:435-462  

Chaio Claudia;   Pratti Isabel;   Souto Salorio María José;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

18    
Classifying Subcategories in Quotients of Exact Categories 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:5  Page:535-547  

Arentz-Hansen Emilie;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
Homotopical Algebra for Lie Algebroids 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:5  Page:493-534  

Nuiten Joost;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

20    
Reedy Diagrams in V-Model Categories 期刊论文

Applied Categorical Structures     ISSN:0927-2852  Volume:27  Issue:5  Page:549-566  

Ghazel Moncef;   Kadhi Fethi;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×